Select Publications

Journal articles

Brothier A; Jones VFR, 2019, 'Pythagorean representations of Thompson's groups', Journal of Functional Analysis, vol. 277, pp. 2442 - 2469, http://dx.doi.org/10.1016/j.jfa.2019.02.009

Brothier A; Jones VFR, 2019, 'On the Haagerup and Kazhdan properties of R. Thompson's groups', Journal of Group Theory, http://dx.doi.org/10.1515/jgth-2018-0114

Brothier A; Stottmeister A, 2019, 'Operator-Algebraic Construction of Gauge Theories and Jones’ Actions of Thompson’s Groups', Communications in Mathematical Physics, http://dx.doi.org/10.1007/s00220-019-03603-4

Boutonnet R; Brothier A, 2018, 'Crossed-products by locally compact groups: Intermediate subfactors', Journal of Operator Theory, vol. 79, pp. 101 - 137, http://dx.doi.org/10.7900/jot.2017jan19.2147

Brothier A; Deprez T; Vaes S, 2018, 'Rigidity for Von Neumann Algebras Given by Locally Compact Groups and Their Crossed Products', Communications in Mathematical Physics, vol. 361, pp. 81 - 125, http://dx.doi.org/10.1007/s00220-018-3091-2

Brothier A, 2016, 'On fixed point planar algebras', Journal of Mathematical Physics, vol. 57, http://dx.doi.org/10.1063/1.4967255

Brothier A; Wen C, 2016, 'The cup subalgebra has the absorbing amenability property', International Journal of Mathematics, vol. 27, http://dx.doi.org/10.1142/S0129167X16500130

Brothier A; Vaes S, 2015, 'Families of hyperfinite subfactors with the same standard invariant and prescribed fundamental group', Journal of Noncommutative Geometry, vol. 9, pp. 775 - 796, http://dx.doi.org/10.4171/JNCG/207

Brothier A; Jones VFR, 2015, 'Hilbert modules over a planar algebra and the Haagerup property', Journal of Functional Analysis, vol. 269, pp. 3634 - 3644, http://dx.doi.org/10.1016/j.jfa.2015.09.013

Brothier A, 2015, 'Weak amenability for subfactors', International Journal of Mathematics, vol. 26, http://dx.doi.org/10.1142/S0129167X15500482

Brothier A, 2014, 'The cup subalgebra of a II1 factor given by a subfactor planar algebra is maximal amenable', Pacific Journal of Mathematics, vol. 269, pp. 19 - 29, http://dx.doi.org/10.2140/pjm.2014.269.19

Brothier A; Hartglass M; Penneys D, 2012, 'Rigid C*-tensor categories of bimodules over interpolated free group factors', Journal of Mathematical Physics, vol. 53, http://dx.doi.org/10.1063/1.4769178

Brothier A, 2012, 'Unshaded planar algebras and their associated II 1 factors', Journal of Functional Analysis, vol. 262, pp. 3839 - 3871, http://dx.doi.org/10.1016/j.jfa.2012.02.002

Brothier A, 2012, 'The Takesaki equivalence relation for maximal abelian subalgebras', MUENSTER JOURNAL OF MATHEMATICS, vol. 5, pp. 59 - 71, http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000410162000004&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=891bb5ab6ba270e68a29b250adbe88d1

Brothier A, 'Haagerup property for wreath products constructed with Thompson's groups', , http://arxiv.org/abs/1906.03789v2

Aiello V; Brothier A; Conti R, 'Jones representations of Thompson's group $F$ arising from Temperley-Lieb-Jones algebras', , http://arxiv.org/abs/1901.10597v1


Back to profile page